# SDR HNAA2011091100274

- Difficulty date: September 3, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 64,707 hours, 73,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT ROWS 4DF AND 7DF NOT WORKING.  R & R EMERGENCY LOWER LEVEL FLOOR LIGHT BULBS IN ROWS 4DF AND 7DF.
